# SDR DALA1137153277

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 22,682 hours, 10,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151DF HAS DENTS AND PUNCTURES.  REMOVED FLOOR PANEL IAW AMM 53-42-14-000-001.  RECEIVED NEW FLOOR PANEL FABRICATED IAW STAM TRAVELER NR T11/884324 MAT 422349 600-9JC, BATCH NR 20014175 AND DWG NR SRM 53-02-00 FIG 209.  LOCATED AND DRILLED FLOOR PANEL 151DF IAW SRM 51-44-11.  INSTALLED FLOOR PANEL IAW AMM 53-42-14-400-001.
